| Catalog Number |
C7000 |
| Medical Device Problem Code |
Intermittent Communication Failure (4038)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
Event or Problem Description
A facility reported that during a brain tumor removal surgery, the cusa clarity console (c7000) displayed an error message.They attempted to reboot the device several times, but the issue was not resolved.As a result, another device was used to complete the surgery.There was more than 30 minutes delay due to product problem; however, there was no patient injury.
Additional Manufacturer Narrative
The cusa clarity console (c7000) was returned for evaluation: device history record (dhr): the dhr was reviewed, and no anomalies were observed during manufacture or packaging that could be associated with the complaint incident.Failure analysis - the investigation of the unit confirmed the complaint: an integra field service engineer (fse) confirmed system error at the customer site.To resolve the issue, the fse reinstalled stage 3 software and, performed end user test, and confirmed the device functionality.Root cause - the root cause is confirmed as the occurrence of a system error code.Corrective and preventative action (capa) has been raised to investigate "error code displayed on clarity console" and is pending corrective action, if necessary.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
Event or Problem Description
N/a.